# SDR SWAA113264

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 52,702 hours, 43,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK FOUND, FWD ENTRY DOOR SLIDE GIRT OUTPLAY IS EXCESSIVE.  ADJUSTED FWD ENTRY DOOR SLIDE GIRT PER AMM.
